# SDR UALA2010080202772

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,712 hours, 11,462 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0335KPU01
- Part serial: 61
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DISAGREE THE FLIGHT MANAGEMENT FUNCTION (FMF) DETECTS A DIFFERENCE OF GREATER THAN 9000 LBS FOR FIVE CONTINUOUS MINUTES BETWEEN THE CALCULATED AND ACTUAL FUEL QUANTITY.  CREW COMMENTS:  FMC TOTALIZER 10K HI.  TANK AND CALC QTY AGREE.  REPLACED FQPU AND NR 17LH PROBE.   OPS ARE NORMAL.
